Journal of Symbolic Logic

Intuitionistic Fuzzy Logic and Intuitionistic Fuzzy Set Theory

Gaisi Takeuti and Satoko Titani

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 49, Issue 3 (1984), 851-866.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183741626

Mathematical Reviews number (MathSciNet)
MR758937

Zentralblatt MATH identifier
0575.03015

JSTOR
links.jstor.org

Citation

Takeuti, Gaisi; Titani, Satoko. Intuitionistic Fuzzy Logic and Intuitionistic Fuzzy Set Theory. J. Symbolic Logic 49 (1984), no. 3, 851--866. https://projecteuclid.org/euclid.jsl/1183741626


Export citation